American Mathematical Monthly
Department or Program
Greer, M. L. "Reviews." (2020) Book Review. American Mathematical Monthly 127(7) 668-71. https://doi.org/10.1080/00029890.2020.1764825
This is the author's version of the work. This publication appears in Bates College's institutional repository by permission of the copyright owner for personal use, not for redistribution.
Required Publisher's Statement
This is an Accepted Manuscript of an article published by Taylor & Francis in American Mathematical Monthly on July 28th, 2020, available online: http://www.tandfonline.com/10.1080/00029890.2020.1764825.”